# SDR VTZA97615

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 14121007431
- Condition: Failed
- Location: Lt Duct
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 6511 - LGA-IAD - AIRCRAFT RETURNED TO GATE DUE TO LEFT DUCT OVERTEMP AND AIR-OFF WARNING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND OPENED DMI 06956, MEL 21-1.  MAINTENANCE CLOSED DMI 06956 ON 11-05-97 BY REMOVING AND REPLACING TEMP CONTROL VALVE.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
